# SDR ASAA0390011

- Difficulty date: August 24, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022608
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - LAST TWO EMERGENCY TRACK LIGHTS ARE INOPERATIVE.  CONNECTED TRACK LIGHT WIRING.  TRACK LIGHTS OPERATE NORMALLY.  (M)
